# SDR REXA2019102481519

- Difficulty date: October 8, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Canister
- Part number: CC670129421
- Condition: Cracked
- Location: Lt Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK IN CANISTER, WELDED NO.3 IN STA. WS148 AT LH MAIN FUEL TANK. (AI)
SUMMARY: ON NRC. 00303  CANISTER, WELDED NO.3 IN STA. WS148 AT LH MAIN FUEL TANK WAS REPAIRED PER CRJ-900 REO 670-57-42-577 REV.
